# SDR AALA202512264340

- Difficulty date: December 23, 2025
- Submitted: December 26, 2025
- Operation: Air carrier
- Aircraft: N939NN
- Make and model: Boeing 737823
- Aircraft serial: 33491
- Aircraft time: 35,657 hours, 14,710 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Sensing Element
- Part number: 3571279
- Condition: Faulted
- Location: Zone 400
- Stage of operation: NR
- How discovered: O
- Nature of condition: M, J
- Precautionary procedure: A

## Discrepancy

AIRCRAFT WAS GROUNDED: AN EMERGENCY WAS DECLARED AND THE AIRCRAFT RETURNED TO MIA DUE TO THE FLIGHT CREW REPORTING A RIGHT WING TO BODY OVERHEAT LIGHT ILLUMINATED. THE FLIGHT CREW FOLLOWED THE QRH PROCEDURES AND THE LIGHT STAYED ON. THE AIRCRAFT LANDED SAFELY AT MIA WITHOUT FURTHER INCIDENT.  MAINTENANCE ACCOMPLISHED TROUBLESHOOTING PER FIM 26-18-00 AND FOUND FAULT CODE "64". MAINTENANCE REPLACED ELEMENTS M1763 (AALA202512261255) AND M1764 (AALA202512269331) FOR THE #2 ENGINE AND ELEMENT M1761 (AALA202512264340) FOR THE #1 ENGINE AMM 26-18-02. A SATISFACTORY OPERATIONAL / LEAK CHECK WAS ACCOMPLISHED WHICH CLEARED THE FAULT LIGHT.
